# SDR 1060406014

- Difficulty date: April 26, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 118100211
- Condition: Corroded
- Location: Rt Wing
- Part time: 23,674 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIOCORROSION RT MAIN SPAR CAP FLANGE AT WS124.588 REPAIRED IAW FIELD REPAIR FR-CO-01337 REV.1
